Alert archive / Michigan / Frost Advisories in 2007

Frost Advisory 2, NWS Gaylord, MI

May 20, 200711 counties in Michigan

NWS Gaylord, MI issued this frost advisory at May 20, 2007, 3:31 PM EDT for 11 counties in Michigan. It took effect at May 20, 2007, 5:00 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 20, 2007, 3:31 PM EDT (19:31 UTC)
In effect from
May 20, 2007, 5:00 PM EDT
Expired
May 21, 2007, 5:00 AM EDT
In force
12 hr
Issued by
NWS Gaylord, MI

Counties Alcona County, MI, Alpena County, MI, Antrim County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Kalkaska County, MI, Montmorency County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI

The radar

The NCL Michigan radar (KAPX), 32 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2007-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2007-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
436 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KAPX 201931
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
331 PM EDT SUN MAY 20 2007

...CHILLY TEMPERATURES EXPECTED OVERNIGHT...

.HIGH PRESSURE BUILDING INTO THE WESTERN GREAT LAKES WILL RESULT
IN CLEAR SKIES AND LIGHT WINDS ACROSS MUCH OF NORTHERN MICHIGAN
TONIGHT...AND WITH AN UNSEASONABLY COOL AIR MASS ALREADY IN PLACE 
TEMPERATURES OVERNIGHT ARE EXPECTED TO DROP INTO THE LOWER TO MID
30S. THIS IS EXPECTED TO RESULT IN FROST DEVELOPMENT ACROSS
PORTIONS OF EASTERN UPPER AND NORTHERN LOWER MICHIGAN AWAY FROM
THE GREAT LAKES.  

MIZ008-015>019-021>024-027>030-210900-
/O.NEW.KAPX.FR.Y.0002.070520T2100Z-070521T0900Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-KALKASKA-CRAWFORD-OSCODA-ALCONA-
INCLUDING THE CITIES OF...SAULT STE MARIE...ST IGNACE...
PELLSTON...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...BELLAIRE...
GAYLORD...ATLANTA...ALPENA...KALKASKA...GRAYLING...MIO...
HARRISVILLE
331 PM EDT SUN MAY 20 2007

...FROST ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. 

OVERNIGHT TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MID
30S ACROSS THE ADVISORY AREA...WITH SOME LOW LYING SHELTERED AREAS
DIPPING INTO THE MID TO UPPER 20S. THIS IS EXPECTED TO RESULT IN
AREAS OF FROST DEVELOPING DURING THE OVERNIGHT HOURS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. TAKE STEPS THIS
EVENING TO PROTECT SENSITIVE VEGETATION...EITHER BY COVERING OR
MOVING INDOORS IF POSSIBLE.

$$

JPB
1 follow-up statement
000 
WWUS73 KAPX 210230
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1030 PM EDT SUN MAY 20 2007

...CHILLY TEMPERATURES OVERNIGHT...

.HIGH PRESSURE BUILDING INTO THE NORTHERN GREAT LAKES WILL RESULT
IN MOSTLY CLEAR SKIES AND LIGHT WINDS ACROSS MUCH OF NORTHERN
MICHIGAN TONIGHT. WITH AN UNSEASONABLY COOL AIR MASS ALREADY IN
PLACE...TEMPERATURES OVERNIGHT ARE EXPECTED TO DROP INTO THE
LOWER TO MID 30S. THIS WILL RESULT IN FROST DEVELOPMENT ACROSS
PORTIONS OF EASTERN UPPER AND NORTHERN LOWER MICHIGAN.

MIZ008-015>019-021>024-027>030-210900-
/O.CON.KAPX.FR.Y.0002.000000T0000Z-070521T0900Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-KALKASKA-CRAWFORD-OSCODA-ALCONA-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...MANCELONA...
GAYLORD...ATLANTA...ALPENA...KALKASKA...GRAYLING...MIO...
HARRISVILLE
1030 PM EDT SUN MAY 20 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. 

OVERNIGHT TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MID
30S ACROSS THE ADVISORY AREA...WITH SOME LOW LYING SHELTERED
AREAS DIPPING INTO THE MID TO UPPER 20S. THIS WILL RESULT IN
AREAS OF FROST DEVELOPING OVERNIGHT.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. TAKE STEPS
THIS EVENING TO PROTECT SENSITIVE VEGETATION...EITHER BY COVERING
OR MOVING INDOORS IF POSSIBLE.

$$

JZ

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 20, 3:20 PM EDT, 11 minutes earlier.

Area forecast discussion, May 20, 3:20 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
320 PM EDT SUN MAY 20 2007

.DISCUSSION...SHORT TERM (TONIGHT)...SC DECK CONTINUES TO ERODE
AWAY ACROSS NORTHERN LOWER MI THIS AFTERNOON...SOME CLOUDS STILL
HANGING ON OVER PARTS OF NORTHEAST AND SOME OF THE HIGHER TERRAIN
AREAS. SURFACE RIDGE AXIS CROSSING CENTRAL UPPER/LAKE MICHIGAN AS
OF MID AFTERNOON...FORECAST TO SLIDE EAST ACROSS THE REST OF THE
STATE OVERNIGHT. QUESTION FOR THE OVERNIGHT HOURS DEALS MAINLY
WITH FROST POTENTIAL...WITH TEMPERATURES ONLY STARTING OUT IN THE
UPPER 40S/LOWER 50S. DEW POINTS ARE GENERALLY IN THE LOWER/MID
30S...WHICH SHOULD HELP THINGS FROM GETTING TOO OUT OF HAND. BUT
WINDS SHOULD SLACK OFF FOR A GOOD PART OF THE NIGHT WITH SURFACE
RIDGE OVERHEAD...WHICH SHOULD ALLOW TEMPERATURES TO FALL INTO THE
LOWER-MID 30S IN MANY AREAS (AND PERHAPS SOME 20S IN THE USUAL
COLD SPOTS). WILL PROBABLY END UP PUTTING UP A FROST ADVISORY FOR
COUNTIES ALONG/NORTH OF M-72 AND ALONG/EAST OF US-131...AS WELL AS
FOR CHIPPEWA/MACKINAC COUNTIES PER COORDINATION WITH MQT.

JPB

TOMORROW AND TOMORROW NIGHT...MAIN FORECAST CONCERN IS DEGREE OF
LINGERING CLOUDS TOMORROW AND SUBSEQUENT EFFECTS ON TEMPERATURES...
AS WELL AS PRECIPITATION CHANCES. FRONTAL BOUNDARY RESIDING FROM
NORTHERN IOWA THROUGH THE OHIO VALLEY THIS AFTERNOON WILL BEGIN TO
LIFT NORTH BY MORNING AS LOW LEVEL RIDGE AXIS CRESTS THE AREA AND
RETURN FLOW COMMENCES. RATHER STRONG THERMAL/THETA-E ADVECTION WILL
ACCOMPANY THE BOUNDARY AS IT LIFTS NORTH...AS EVIDENCED BY QUITE
WARM/MOIST H85 CONDITIONS RESIDING OVER THE EASTERN PLAINS INTO THE
MIDWEST PER 12Z RAOBS. BIGGEST CONCERN IS THAT PLENTIFUL LOW LEVEL
MOISTURE IN PLACE THIS AFTERNOON (WHILE EXPECTED TO SLIP SOUTH
OVERNIGHT)...MAY VERY WELL MAKE A RUN BACK TOWARD THE AREA TOMORROW.
CERTAINLY NOT HELPING THINGS WILL BE STRONG PUSH OF LOW LEVEL
THETA-E ADVECTION RUNNING UP UNDER STRENGTHENING SUBSIDENCE
INVERSION. WITH THIS SETUP...CAN EASILY FORESEE A TIGHT CLOUD
GRADIENT ACROSS THE CWA FROM SOUTHWEST TO NORTHEAST AS DRY AXIS
HANGS TIGHT OVER LAKE SUPERIOR WHILE NORTHWEST LOWER MICHIGAN SEES
CLOUD DECK ADVANCING SLOWLY NORTHEASTWARD THROUGH THE AFTERNOON.
HAVE ATTEMPTED TO PLAY THINGS IN THIS MANNER...WHICH WILL IN ALL
LIKELIHOOD HAVE SOME EFFECT ON TEMPERATURES AS WELL...SO WILL SHOW A
GRADIENT FROM WARMER NORTHEAST CWA TO COOLER SOUTHWEST ZONES.

IN ADDITION TO THE CLOUDS...WEAK ISENTROPIC ASCENT WITH STRONGEST
PUSH OF WARM ADVECTION AND WEAK H85 CONVERGENCE ALONG LEADING EDGE
OF TIGHT RH GRADIENT MAY BE ENOUGH TO FORCE A FEW SHOWERS WITH
ALREADY MOIST LOW LEVELS. IN ADDITION...STEEPENING MID LEVEL
(700-500MB) LAPSE RATES TO AROUND 7C/KM AND EXPECTED HEATING ALONG
THE LEADING EDGE OF EXPECTED CLOUD LINE COUPLED WITH INFLUX OF
MOISTURE MIGHT BE SUFFICIENT TO POP AN ISOLATED STORM OR TWO...
THOUGH CAPPING ON THE INCREASE AS MID LEVEL RIDGE FOLDS ACROSS
THE REGION BY EVENING. GIVEN RESIDUAL UNCERTAINTIES...AND
SEEMINGLY ALWAYS PROBLEMATIC ISSUES WHEN DEALING WITH STRONG
PUSHES OF TEMP/MOISTURE ADVECTION...HAVE LEFT IN A LOW CHANCE POP
FOR ALL AREAS AS DO EXPECT TO SEE A LITTLE ACTIVITY...BUT NOT
WIDESPREAD.

A DOWNTURN IN ANY SHOWER/STORM ACTIVITY EXPECTED TOMORROW NIGHT AS
H85 WARM FRONT QUICKLY LIFTS THROUGH THE AREA AND THINGS REFOCUS
WELL NORTH AND WEST OF THE AREA ON THE NOSE OF STRENGTHENING LOW
LEVEL JET. SHOULD BE THE FIRST (BUT NOT WARMEST) OF A FEW UPCOMING
WARM NIGHTS WITH TIGHTENING GRADIENT AND A LINGERING BREEZE...WITH
ONGOING WEAK WARM ADVECTION AT THE SURFACE.

LONG TERM (TUESDAY THROUGH SUNDAY)...A FAIRLY QUIET START TO THE
PERIOD WILL GIVE WAY TO AN INCREASINGLY ACTIVE WEATHER PATTERN
ACROSS THE GREAT LAKES BY LATE WEEK...AS POTENT UPPER SYSTEM PUSHES
OUT OF THE PLAINS AND TOWARD THE REGION. THE PRIMARY FORECAST
CONCERN THROUGH THE EXTENDED REVOLVES AROUND PRECIPITATION CHANCES
TOWARD LATE WEEK AS WELL AT TEMPERATURES (THOUGH IT STILL DOES
APPEAR QUITE NICE THROUGH MIDWEEK).

TUESDAY THROUGH WEDNESDAY TIME FRAME WILL BE DOMINATED BY EXPANSIVE
UPPER RIDGING...WITH HEIGHTS BUILDING IN EXCESS OF 580DM DOWNSTREAM
OF VIGOROUS SHORTWAVE DIGGING THROUGH THE NORTHERN/CENTRAL HIGH
PLAINS. TIGHTENING GRADIENT ON THE BACKSIDE OF DEPARTING LOW LEVEL
RIDGE WILL ENSURE INCREASING MIXING EACH AFTERNOON...WITH H85 TEMPS
SOARING INTO THE LOW/MIDDLE TEENS CELSIUS. SOME INDICATIONS EVEN
WARMER NUMBERS POSSIBLE GIVEN STRONG SUBSIDENCE AND SUCH A WARM
SURGE AHEAD OF DEVELOPING LOW TO THE WEST...AS EVIDENCED BY ECMWF
H85 TEMPS CLIMBING TO AROUND 17-18C. NO MATTER THE EVENTUAL ACTUAL
NUMBERS...IT WILL BE VERY WARM...AND GOING HIGHS IN THE LOWER...TO
POSSIBLY MIDDLE 80S...LOOK GOOD. CLOUDS SHOULD PRETTY MUCH BE A
NON-ISSUE WITH DEEP LAYER SUBSIDENCE AND DRYING...THOUGH WITH RETURN
FLOW COMMENCING TUESDAY...LOW LEVEL THETA-E ADVECTION FROM A WIDE
OPEN GULF COUPLED WITH AFTERNOON HEATING SHOULD BE ENOUGH TO POP
SOME CU...AS CONVECTIVE TEMPS ONLY IN THE MIDDLE 70S. SIMILAR TO
YESTERDAY...STILL NOT OVERLY COMFORTABLE ABOUT A DRY FORECAST FOR
WEDNESDAY AS THIS SHOULD (THEORETICALLY) BE THE WARMEST DAY WITH H85
TEMPS MAXING OUT. GIVEN UPPER RIDGE AXIS SLIPPING TO THE EAST
TUESDAY NIGHT AND SUBSEQUENT WEAK HEIGHT FALLS...WILL HAVE TO WATCH
FOR POTENTIAL ISOLATED DIURNAL CONVECTIVE DEVELOPMENT AS LOW LEVEL
THETA-E AXIS SOARS INTO THE REGION (TD/S WELL INTO THE 50S).
FORECAST SOUNDINGS CONTINUE TO INDICATE MLCAPE OF ABOUT 800 J/KG BY
LATE AFTERNOON...WITH CAPPING ATTEMPTING TO ERODE AS TEMPS SHOOT UP
INTO THE LOW/MID 80S. HOWEVER...WITH SUCH STRONG MID LEVEL RIDGING
NEARBY...FEEL CAP WILL MOST LIKELY HOLD UNLESS TEMPS GET EVEN WARMER
THAN FORECAST...SO WILL LEAVE A DRY FORECAST THIS GO AROUND.

FOCUS THEN QUICKLY SHIFTS TO APPROACHING SHORTWAVE FOR THURSDAY.
VIGOROUS UPPER LOW (QUITE IMPRESSIVE ON MORNING SATELLITE PICS) OFF
THE PACIFIC NORTHWEST COAST WILL DIVE INTO THE CENTRAL HIGH PLAINS
ON TUESDAY...INCITING LEE CYCLOGENESIS ON THE TAIL END OF THE FRONT
THAT JUST PASSED THROUGH THE AREA THIS MORNING. THIS UPPER SYSTEM
AND ITS ASSOCIATED SURFACE REFLECTION IS THEN PROGGED TO ADVANCE
TOWARD THE WESTERN GREAT LAKES ON THURSDAY...WITH ATTENDANT COLD
FRONT QUICKLY PUSHING THROUGH THE REGION THURSDAY AFTERNOON OR
THURSDAY NIGHT. OPERATIONAL AND ENSEMBLE MEAN GUIDANCE REMAINS IN
STARK AGREEMENT REGARDING THE TIMING OF THIS FRONT...STILL SHOWING A
PASSAGE SOMETIME BETWEEN 00Z AND 12Z THROUGH THE CWA...WITH THE 12Z
NAM THE ONLY OUTLIER MODEL...SHOWING A PASSAGE LATE WEDNESDAY.
BELIEVE THIS MODEL HAVING TROUBLE RESOLVING SUCH A DYNAMIC SYSTEM ON
THE EDGE OF ITS DOMAIN AND WILL DISREGARD. TIMING OF THE FRONT
REMAINS SUCH THAT SEVERE WEATHER IS A POSSIBILITY...AS SHOULD SEE
GOOD AFTERNOON HEATING...THOUGH LIKELY A LITTLE COOLER THAN TUE/WED
GIVEN INCREASED CLOUD COVER FROM UPSTREAM CONVECTION. WITH STRONG
HEIGHT FALLS OVERSPREADING THE AREA AND ENHANCED CONVERGENCE ALONG
THE FRONT COUPLED WITH PLENTIFUL BOUNDARY LAYER MOISTURE
AND...CONVECTION SHOULD NOT BE A PROBLEM.  0-6KM SHEAR RAPIDLY ON
THE INCREASE TO 40 KNOTS OR BETTER WITH APPROACH OF 500MB SPEED MAX
LENDS CREDENCE TO ORGANIZED SEVERE POTENTIAL...THOUGH ONE NEGATIVE
WILL LIKELY BE WAVE SHEARING OUT AS IT APPROACHES THE AREA...WITH
DEEPEST FORCING PUSHING INTO WESTERN ONTARIO.

EXPECT TO SEE RAPIDLY IMPROVING CONDITIONS BEHIND THE FRONT AS
PROGGED WOUND-UP NATURE OF THE SYSTEM DICTATES THE EASTWARD
PROGRESSION OF PRONOUNCED DRY SLOT THURSDAY NIGHT INTO FRIDAY. WITH
LOSS OF DEEP MOISTURE AND ARRIVAL OF COOLER/MUCH DRIER AIRMASS AS
LOW LEVEL RIDGE DIPS INTO THE AREA...FRIDAY INTO SATURDAY SHOULD BE
ON THE DRY SIDE...ALBEIT WITH COOLER AFTERNOON HIGHS. GIVEN SHEARING
OF WAVE...AND LOSS OF FRONTAL DRIVING MECHANISM...FRONTAL BOUNDARY
LIKELY TO STALL SOMEWHERE TO OUR SOUTH. MODEL GUIDANCE REMAINS
INSISTENT ON DROPPING MORE ENERGY THROUGH THE NORTHERN ROCKIES AND
OUT ONTO THE PLAINS BY THE WEEKEND...WHICH COULD ONCE AGAIN INCITE
THE DEVELOPMENT OF ONE OR MORE WAVES ALONG THIS BOUNDARY.
HOWEVER...AT THIS TIME...IT STILL APPEARS THE HIGH PRESSURE WILL
REMAIN DOMINANT OVER THIS AREA (PER 00Z ECMWF AND 00Z GFS ENSEMBLE
MEAN)...WITH DRY WEATHER PREVAILING AND A CONTINUATION OF TEMPS JUST
A TOUCH BELOW NORMAL (HIGHS MAINLY IN THE LOW/MID 60S). HOWEVER...
WOULDN/T TAKE MUCH (I.E. STRONGEST WESTERN CONUS WAVE) TO BOW THE
FRONT BACK NORTH...WHICH WOULD RESULT IN A MORE CLOUDY/SHOWERY
FORECAST THAN CURRENTLY EXPECTED.

LAWRENCE

&&

.AVIATION... /ISSUED 123 PM EDT SUN MAY 20 2007/

MVFR SC DECK HAS CLEARED OUT OF PLN...AND SHOULD DO SO SHORTLY AS
WELL AT TVC/APN. HIGH PRESSURE BUILDS IN TONIGHT...AND WILL KEEP
CONDITIONS VFR AT ALL THREE TERMINAL SITES THROUGH MONDAY MORNING.

JPB

&&

.APX WATCHES/WARNINGS/ADVISORIES...FROST ADVISORY...TONIGHT...
 MIZ008-015>019-021>024-027>030.

&&
Hazardous weather outlook, May 20, 3:30 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
330 AM EDT SUN MAY 20 2007

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-211000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
330 AM EDT SUN MAY 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY. SEVERE WEATHER IS NOT
EXPECTED.

BETTER CHANCES FOR THUNDERSTORMS WILL ARRIVE WEDNESDAY NIGHT...AND
PARTICULARLY ON THURSDAY AS A COLD FRONT MOVES THROUGH THE AREA.
SOME THUNDERSTORMS MAY LINGER INTO THURSDAY NIGHT...ESPECIALLY
ACROSS NORTHEAST LOWER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Frost Advisories in Michigan, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.